# SDR AALA20061304

- Difficulty date: December 18, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Right Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

ORD - DURING CLIMB ABOUT 2000 ABOVE GROUND LEVEL AIRCRAFT EXPERIENCED VIBRATION.  CREW HEARD GRINDING SOUND FOLLOWED BY A SECOND JOLT.  RIGHT ENGINE INSTRUMENTS DROPPED THEN WENT BACK UP.  RETARDED AUTO THROTTLE TO IDLE AND JOLTS STOPPED.  CAPTAIN SHUT DOWN RIGHT ENGINE.  SINGLE ENGINE TIME APPROXIMATELY SEVEN MINUTES.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE DUE TO COMPRESSOR STALLS ON 18 DEC 2006 AT ORD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
